Advanced

Harmonic morphisms as sphere bundles over compact Riemann surfaces

Gudmundsson, Sigmundur LU (1997) In International Journal of Mathematics 8(7). p.935-942
Abstract
We prove that the projection map of an orientable sphere bundle, over a compact Riemann surface, of any homotopy type can be realized as a harmonic morphism with totally geodesic fibres.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
topological sphere bundles, harmonic maps, harmonic morphisms
in
International Journal of Mathematics
volume
8
issue
7
pages
935 - 942
publisher
World Scientific
external identifiers
  • Scopus:21944452270
ISSN
0129-167X
DOI
10.1142/S0129167X97000445
language
English
LU publication?
yes
id
f326bc7f-98d7-48bd-b3da-329019b32ccd (old id 827871)
alternative location
http://s0129167x97000445.pdf/
date added to LUP
2008-03-10 17:11:59
date last changed
2016-10-13 04:36:24
@misc{f326bc7f-98d7-48bd-b3da-329019b32ccd,
  abstract     = {We prove that the projection map of an orientable sphere bundle, over a compact Riemann surface, of any homotopy type can be realized as a harmonic morphism with totally geodesic fibres.},
  author       = {Gudmundsson, Sigmundur},
  issn         = {0129-167X},
  keyword      = {topological sphere bundles,harmonic maps,harmonic morphisms},
  language     = {eng},
  number       = {7},
  pages        = {935--942},
  publisher    = {ARRAY(0xa5950b0)},
  series       = {International Journal of Mathematics},
  title        = {Harmonic morphisms as sphere bundles over compact Riemann surfaces},
  url          = {http://dx.doi.org/10.1142/S0129167X97000445},
  volume       = {8},
  year         = {1997},
}